Filtros : "OLIVEIRA, LUIZ AUGUSTO FERNANDES DE" Limpar

Filtros



Refine with date range


  • Source: Journal of Differential Equations. Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS PARABÓLICAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BROCHE, Rita de Cássia Dornelas Sodré; OLIVEIRA, Luís Augusto Fernandes de. Reaction-diffusion systems coupled at the boundary and the Morse-Smale property. Journal of Differential Equations, San Diego, v. 245, n. 5, p. 1386-1411, 2008. Disponível em: < http://dx.doi.org/10.1016/j.jde.2008.06.017 > DOI: 10.1016/j.jde.2008.06.017.
    • APA

      Broche, R. de C. D. S., & Oliveira, L. A. F. de. (2008). Reaction-diffusion systems coupled at the boundary and the Morse-Smale property. Journal of Differential Equations, 245( 5), 1386-1411. doi:10.1016/j.jde.2008.06.017
    • NLM

      Broche R de CDS, Oliveira LAF de. Reaction-diffusion systems coupled at the boundary and the Morse-Smale property [Internet]. Journal of Differential Equations. 2008 ; 245( 5): 1386-1411.Available from: http://dx.doi.org/10.1016/j.jde.2008.06.017
    • Vancouver

      Broche R de CDS, Oliveira LAF de. Reaction-diffusion systems coupled at the boundary and the Morse-Smale property [Internet]. Journal of Differential Equations. 2008 ; 245( 5): 1386-1411.Available from: http://dx.doi.org/10.1016/j.jde.2008.06.017
  • Source: Electronic Journal of Differential Equations. Unidades: IME, EACH

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS PARABÓLICAS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, Luís Augusto Fernandes de; PEREIRA, Antônio Luiz; PEREIRA, Marcone Corrêa. Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain. Electronic Journal of Differential Equations, San Marcos, Department of Mathematics Southwest Texas State University, v. 100, p. 1-18, 2005. Disponível em: < https://ejde.math.txstate.edu/Volumes/2005/100/oliveira.pdf >.
    • APA

      Oliveira, L. A. F. de, Pereira, A. L., & Pereira, M. C. (2005). Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain. Electronic Journal of Differential Equations, 100, 1-18. Recuperado de https://ejde.math.txstate.edu/Volumes/2005/100/oliveira.pdf
    • NLM

      Oliveira LAF de, Pereira AL, Pereira MC. Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain [Internet]. Electronic Journal of Differential Equations. 2005 ; 100 1-18.Available from: https://ejde.math.txstate.edu/Volumes/2005/100/oliveira.pdf
    • Vancouver

      Oliveira LAF de, Pereira AL, Pereira MC. Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain [Internet]. Electronic Journal of Differential Equations. 2005 ; 100 1-18.Available from: https://ejde.math.txstate.edu/Volumes/2005/100/oliveira.pdf
  • Unidade: IME

    Assunto: ATRATORES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, Luís Augusto Fernandes de; PEREIRA, Antônio Luiz; PEREIRA, Marcone Corrêa. Continuity of attractors for a reaction-diffusion problem with respect to variation of the domain. [S.l: s.n.], 2003.
    • APA

      Oliveira, L. A. F. de, Pereira, A. L., & Pereira, M. C. (2003). Continuity of attractors for a reaction-diffusion problem with respect to variation of the domain. São Paulo: IME-USP.
    • NLM

      Oliveira LAF de, Pereira AL, Pereira MC. Continuity of attractors for a reaction-diffusion problem with respect to variation of the domain. 2003 ;
    • Vancouver

      Oliveira LAF de, Pereira AL, Pereira MC. Continuity of attractors for a reaction-diffusion problem with respect to variation of the domain. 2003 ;
  • Source: Electronic Journal of Differential Equations. Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BROCHE, Rita de Cássia Dornelas Sodré; OLIVEIRA, Luís Augusto Fernandes de; PEREIRA, Antônio Luiz. Global attractor for an equation modelling a thermostat. Electronic Journal of Differential Equations[S.l.], Southwest Texas State University., n. 100, p. 1-7, 2003. Disponível em: < https://ejde.math.txstate.edu/Volumes/2003/100/broche.pdf >.
    • APA

      Broche, R. de C. D. S., Oliveira, L. A. F. de, & Pereira, A. L. (2003). Global attractor for an equation modelling a thermostat. Electronic Journal of Differential Equations, ( 100), 1-7. Recuperado de https://ejde.math.txstate.edu/Volumes/2003/100/broche.pdf
    • NLM

      Broche R de CDS, Oliveira LAF de, Pereira AL. Global attractor for an equation modelling a thermostat [Internet]. Electronic Journal of Differential Equations. 2003 ;( 100): 1-7.Available from: https://ejde.math.txstate.edu/Volumes/2003/100/broche.pdf
    • Vancouver

      Broche R de CDS, Oliveira LAF de, Pereira AL. Global attractor for an equation modelling a thermostat [Internet]. Electronic Journal of Differential Equations. 2003 ;( 100): 1-7.Available from: https://ejde.math.txstate.edu/Volumes/2003/100/broche.pdf
  • Source: Communications in Applied Analysis. Unidade: IME

    Assunto: SISTEMAS DINÂMICOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, Luís Augusto Fernandes de. Exponential decay in thermoelasticity. Communications in Applied Analysis[S.l.], v. 1, n. 1, p. 113-118, 1997.
    • APA

      Oliveira, L. A. F. de. (1997). Exponential decay in thermoelasticity. Communications in Applied Analysis, 1( 1), 113-118.
    • NLM

      Oliveira LAF de. Exponential decay in thermoelasticity. Communications in Applied Analysis. 1997 ; 1( 1): 113-118.
    • Vancouver

      Oliveira LAF de. Exponential decay in thermoelasticity. Communications in Applied Analysis. 1997 ; 1( 1): 113-118.
  • Source: Nonlinear Analysis. Theory, Methods & Applications. Unidades: IME, ICMC

    Subjects: FUNÇÕES ESPECIAIS, EQUAÇÕES DIFERENCIAIS PARCIAIS NÃO LINEARES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; OLIVEIRA, L A F. Delay-partial differential equations with some large diffusion. Nonlinear Analysis. Theory, Methods & Applications, Oxford, v. 22, n. 9 , p. 1057-95, 1994. Disponível em: < https://doi.org/10.1016/0362-546x(94)90228-3 > DOI: 10.1016/0362-546x(94)90228-3.
    • APA

      Carvalho, A. N. de, & Oliveira, L. A. F. (1994). Delay-partial differential equations with some large diffusion. Nonlinear Analysis. Theory, Methods & Applications, 22( 9 ), 1057-95. doi:10.1016/0362-546x(94)90228-3
    • NLM

      Carvalho AN de, Oliveira LAF. Delay-partial differential equations with some large diffusion [Internet]. Nonlinear Analysis. Theory, Methods & Applications. 1994 ;22( 9 ): 1057-95.Available from: https://doi.org/10.1016/0362-546x(94)90228-3
    • Vancouver

      Carvalho AN de, Oliveira LAF. Delay-partial differential equations with some large diffusion [Internet]. Nonlinear Analysis. Theory, Methods & Applications. 1994 ;22( 9 ): 1057-95.Available from: https://doi.org/10.1016/0362-546x(94)90228-3
  • Source: Journal of Differential Equations. Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS NÃO LINEARES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, L A F. Homogeneous periodic solutions of parabolic-dealy equations. Journal of Differential Equations, New York, v. 109, n. 1 , p. 42-76, 1994.
    • APA

      Oliveira, L. A. F. (1994). Homogeneous periodic solutions of parabolic-dealy equations. Journal of Differential Equations, 109( 1 ), 42-76.
    • NLM

      Oliveira LAF. Homogeneous periodic solutions of parabolic-dealy equations. Journal of Differential Equations. 1994 ;109( 1 ): 42-76.
    • Vancouver

      Oliveira LAF. Homogeneous periodic solutions of parabolic-dealy equations. Journal of Differential Equations. 1994 ;109( 1 ): 42-76.
  • Source: Trabalhos Apresentados. Conference titles: Seminario Brasileiro de Analise. Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS NÃO LINEARES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, L A F; PEREIRA, L A. Semicontinuidade superior de atratores de uma equacao hiperbolica. Anais.. Rio de Janeiro: Ufrj, 1994.
    • APA

      Oliveira, L. A. F., & Pereira, L. A. (1994). Semicontinuidade superior de atratores de uma equacao hiperbolica. In Trabalhos Apresentados. Rio de Janeiro: Ufrj.
    • NLM

      Oliveira LAF, Pereira LA. Semicontinuidade superior de atratores de uma equacao hiperbolica. Trabalhos Apresentados. 1994 ;
    • Vancouver

      Oliveira LAF, Pereira LA. Semicontinuidade superior de atratores de uma equacao hiperbolica. Trabalhos Apresentados. 1994 ;
  • Unidade: IME

    Assunto: SISTEMAS DINÂMICOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, L A F. Existence and asymptotic behavior of poiseuille flows of isothermal bipolar fluids. [S.l: s.n.], 1993.
    • APA

      Oliveira, L. A. F. (1993). Existence and asymptotic behavior of poiseuille flows of isothermal bipolar fluids. São Paulo: Ime-Usp.
    • NLM

      Oliveira LAF. Existence and asymptotic behavior of poiseuille flows of isothermal bipolar fluids. 1993 ;
    • Vancouver

      Oliveira LAF. Existence and asymptotic behavior of poiseuille flows of isothermal bipolar fluids. 1993 ;
  • Unidades: IME, ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS NÃO LINEARES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; OLIVEIRA, L A F. Delay-partial differential equations with some large diffusions. [S.l: s.n.], 1993.
    • APA

      Carvalho, A. N. de, & Oliveira, L. A. F. (1993). Delay-partial differential equations with some large diffusions. Sao Carlos: Icmcs-Usp.
    • NLM

      Carvalho AN de, Oliveira LAF. Delay-partial differential equations with some large diffusions. 1993 ;
    • Vancouver

      Carvalho AN de, Oliveira LAF. Delay-partial differential equations with some large diffusions. 1993 ;
  • Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS NÃO LINEARES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, Luiz Augusto Fernandes de; HENRY, Daniel Bauman. Instabilidade de solucoes periodicas espacialmente homogeneas de equacoes parabolicas com retardamento. 1990.Universidade de São Paulo, São Paulo, 1990.
    • APA

      Oliveira, L. A. F. de, & Henry, D. B. (1990). Instabilidade de solucoes periodicas espacialmente homogeneas de equacoes parabolicas com retardamento. Universidade de São Paulo, São Paulo.
    • NLM

      Oliveira LAF de, Henry DB. Instabilidade de solucoes periodicas espacialmente homogeneas de equacoes parabolicas com retardamento. 1990 ;
    • Vancouver

      Oliveira LAF de, Henry DB. Instabilidade de solucoes periodicas espacialmente homogeneas de equacoes parabolicas com retardamento. 1990 ;
  • Unidade: IME

    Subjects: SISTEMAS DINÂMICOS, ESTABILIDADE

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, Luiz Augusto Fernandes de; BARONE NETTO, Angelo. Um caso de estabilidade local nao detectavel por jatos. 1978.Universidade de São Paulo, São Paulo, 1978.
    • APA

      Oliveira, L. A. F. de, & Barone Netto, A. (1978). Um caso de estabilidade local nao detectavel por jatos. Universidade de São Paulo, São Paulo.
    • NLM

      Oliveira LAF de, Barone Netto A. Um caso de estabilidade local nao detectavel por jatos. 1978 ;
    • Vancouver

      Oliveira LAF de, Barone Netto A. Um caso de estabilidade local nao detectavel por jatos. 1978 ;

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021